# SDR CALA2025012301979

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453FALGB
- Aircraft time: 56,519 hours, 20,585 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0312
- Condition: Faulty
- Location: Nr 2 Generator
- Part time: 60,292 hours, 22,004 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AC GENERATOR DRIVE SYSTEM DRIVE LIGHT IS ILLUMINATED GEN-2 REPLACED IDG #2 REF AMM 24-11-11. OPS CHECK GOOD.    C/W PER AMM 24-11-11 AND GMM 09-10-05 ADD EMP:U192746
